# SDR CALA2018082701838

- Difficulty date: August 21, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 110,296 hours, 17,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146T80T833
- Condition: Corroded
- Location: Bs 1267
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1267, RBL 95, RT FLOOR SUPPORT WEB WAS FOUND CORRODED. THE WEB WAS REPLACED IAW SRM 51-10-02, AND FASTENER INSTALLED IAW SRM 51-40-02.
